MathSciNet Relay Station
MathSciNet bibliographic data
MR2257160 35K55 (35A15 35B25 35Q53 49L25)
Bellettini, Giovanni; Fusco, Giorgio; Guglielmi, Nicola A concept of solution and numerical experiments for forward-backward diffusion equations. Discrete Contin. Dyn. Syst. 16 (2006), no. 4, 783–842.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement